# SDR 99ZZZX2838

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- Engine: Lyc LTS101650B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear
- Part number: 408135008
- Condition: Loose
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF ENGINE REVEALED METAL IN BOTTOM OF GEARBOX ASSY.  INSPECTION REVEALED IDLER GEAR TO HAVE ONE EACH NUT MISSING FROM ASSY BOLTS AND 3 EACH NUTS EITHER DAMAGED OR PARTIALLY MISSING PIECES.  TORQUE ON SEVERAL REMAINING BOLTS WERE LOOSE.  SUBMITTER RECOMMENDED RE-TORQUE OF1,200 HOUR INTERVAL CHECKS.  REPLACED ANY LOOSE NUTS AND BOLTS.  NUT P/N: MS21043-5.  BOLT P/N:  4-081-119-04.  ENGINE TT:  2,943.8 HOURS.
